# SDR IPXA2024020595949

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 131,772 hours, 22,261 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* LH WING LEADING EDGE FLAP #9 HAS DENT AROUND OUTBOARD HINGE. ACCOMPLISHED UT IAW NDTSPM PART 4, 51-00-00, MINIMUM MATERIAL REMAINING .032Â€?. ACCOMPLISHED HFEC IAW NDTSPM PART 6, 51-00-00 NO CRACKS DETECTEDÂ€¦
